# SDR C2XA02CL079

- Difficulty date: March 15, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N11526
- Make and model: Emb EMB-135LR
- Aircraft serial: 145410
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg & Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DAY FLIGHT 3316   CREW REPORTED THAT AFTER TAKEOFF, GOT THE LANDING GEAR LEVER DISAGREE WARNING, AND THE LANDING GEAR WOULD NOT RETRACT.  RETURNED TO DAY AND LANDED WITHOUT INCIDENT.  AIRCRAFT WAS FERRIED TO TYS WHERE MAINTENANCE PERFORMED A LANDING GEAR RETRACTION CHECK, AND AN AIR GROUND OPERATIONAL CHECK.  ALL OPERATIONAL CHECKS WERE GOOD.  NO DEFECTS WERE FOUND.  AIRCRAFT WAS RETURNED TO SERVICE.
